# SDR 06FDEA02276

- Difficulty date: June 8, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N449FE
- Make and model: Airbus A310-222
- Aircraft serial: 217
- Aircraft time: 38,386 hours, 27,602 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: A57242487006
- Condition: Cracked
- Location: Lt Mlg Ww
- Part time: 38,386 hours, 27,602 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT GEAR AFT TRUNNION FWD SUPPORT FITTING CRACKED WHILE PERFORMING GEAR LUBE DURING B CHECK.  AIRBUS FIELD TEAM REMOVED AND REPLACED LT GEAR TRUNNION.
